Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What does scanty flow during periods with cramps in one with PCOS mean ?

Last week I had pain in my ovaries and what I thought was menstration three times but it was very light and gone by lunch. Friday had a strange tugging sensation in my lower abdomen , like two quick tugs. Over the weekend I have had on and off cramps as if I was starting my period. Now I get slight pains in both breasts and my lower abdomen is tender. I took a HPT the week before last because my cycle is late (after I had two normal cycles in Jan and Feb.- I have PCOS and have been on metformin 500 mg twice daily since Dec} Do I need to retest or am I just having wishful thinking again? Or should I say how long should I wait until I do a retest.
Asked On : Sat, 14 Apr 2012
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi, I think you need to do both trans-vaginal ultrasound scan & serum BhCG ( blood pregnancy test) to get your answers accurately. Although women with PCOS have irregular periods & prolonged cycles but your history is quite different and your previous two cycles were on time. I am concerned that you may have an abnormally situated pregnancy that is causing all that pain. So, please rule it out by doing the above mentioned tests. If any time your pain is sever or you feel weak you should rush to the hospital. If these tests are negative for pregnancy these may still give you a diagnostic clue. After that your gynecologist may guide you further. Best of luck.
Answered: Sat, 14 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor